EconPapers    
Economics at your fingertips  
 

Stability and predictability of the comovement structure of returns in the american depository receipts market

Mahmoud Wahab and Malek Lashgari

Global Finance Journal, 1993, vol. 4, issue 2, 141-169

Date: 1993
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/1044-0283(93)90004-I
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:glofin:v:4:y:1993:i:2:p:141-169

Access Statistics for this article

Global Finance Journal is currently edited by Manuchehr Shahrokhi

More articles in Global Finance Journal from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:glofin:v:4:y:1993:i:2:p:141-169